Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on integral functions with negative zeros


Authors: N. A. Bowen and A. J. Macintyre
Journal: Trans. Amer. Math. Soc. 70 (1951), 114-126
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0040416-2
MathSciNet review: 0040416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. A. Bowen, Quart. J. Math. Oxford ser. vol. 19 (1948) pp. 90-100. MR 0024980 (9:577c)
  • [2] M. Heins, Ann. of Math. (1) vol. 49 (1948) pp. 200-213. MR 0023342 (9:341g)
  • [3] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [4] -, Le théorème de Picard-Borel et la thèorie des fonctions méromorphes, Paris, 1929.
  • [5] R. E. A. C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, New York, 1934. MR 1451142 (98a:01023)
  • [6] E. C. Titchmarsh, Proc. London Math. Soc. (2) vol. 26 (1926) pp. 185-200.
  • [7] G. Valiron, Annales de Toulouse (3) vol. 5 (1914) pp. 117-257.
  • [8] -, Thèses, Toulouse, 1914.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0040416-2
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society